Patient: I am a 25yr old male bodybuilder. I have been doing this since I was 19. I work out 6-7 days a week. My diet consists of water/green tea, veggies, and lean meats such as white fish, salmon, turkey. I recently started at home testosterone injections that I received from a reputable bodybuilding source. I have done one 8 week cycle before of testosterone, along with a healthy diet and exercise. I also take an Anti-estrogen blocker, In a peptide form called Exemestane (25mg every day or depending on how my joints feel.) This AI has a 24 hour half life. The first week of Injections is 3ml. 2ml the first day (front loading) and 1ml 3 days later. The testosterone is 400mg/ml. I realize I should be getting blood work done anytime I choose this path. I have not been doing so. If I chose to get blood work done should I be very clear and honest with my doctor? I see no reason in hiding this from my health care provider. I also inject IM into the Vastus Lateralis, 1ml per leg on first day of injection and .5ml injections into each leg thereafter. (based on a monday/thursday schedule.)
Symptoms: I have been experiencing night sweats. Not too bad, but bad enough to wet the sheets and smells horrible. The room temperature at night is 69 degrees. I don’t take any fat burners, or workout 5 hours before bed. The only time I have experienced night sweats is when I take the testosterone injections.
Doctor: Hello. Welcome to Ask The Doctor. We are here to help you.I am very sorry to say that you are playing with your life just for the purpose of body building.Here, I am sharing you facts with you about the hormone boosters.These body building materials including testosterone and anabolic steroids are surely going to harm the person who is using them. The results are so good that it becomes irresistible to use them.However side effects are intolerant once they appear. I must Mention that you are going to get a good muscle mass using them, but surely your bone mass will be decreasing.As Far as the tests are concerned at so early stage the tests may not be showing anything at this state.However, you should get your serum testosterone levels, serum calcium and blood sugar levels evaluated periodically. I would sincerely advice you to stop the consumption of testosterone and any injections for body building.Be natural to be safe.I hope it helps.If you have any further query, please ask me.Stay Healthy.
Comments / Follow Ups
Patient: Main question: Can Testosterone cause night sweats?
Doctor: Yes it can case night sweats due to hormonal imbalances.
Remember these supplements can also cause night swears by reducing your immunity and causing secondary infections.